# SDR DALA2023070305307

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS BTW STA Y=158/200 AND RBL=44, STA Y=179 AND BTW RBL=8/43, STA Y=200 AND BTW RBL=8/44. SUMMARY OF NRC 00604: CORROSION LEVEL 2. FLOOR SUPPORTS (3 EA) WERE REPLACED PER B717-200 SRM 51-40-02-0G AND 51-41-05-0G PAR 8.A. (LP #2846527)
